# SDR CA130712008

- Difficulty date: July 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 5,263 hours
- Engine: Pwa PW305A
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: 15000022
- Condition: Leaking
- Location: Apu Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) APU BOOST PUMP LEAKING FROM PUMP SHAFT SEAL WITNESS HOLE.  FILLED BELLY OF AFT BAGGAGE COMPARTMENT WITH APPROXIMATELY 250ML OF FUEL.  SUGGESTION TO INSTALL OVER FLOW LINE FROM PUMP WITNESS HOLE OVERBOARD.
